Switch to: Citations

Add references

You must login to add references.
  1. Simple theories.Byunghan Kim & Anand Pillay - 1997 - Annals of Pure and Applied Logic 88 (2-3):149-164.
    Download  
     
    Export citation  
     
    Bookmark   105 citations  
  • Unidimensional theories are superstable.Ehud Hrushovski - 1990 - Annals of Pure and Applied Logic 50 (2):117-138.
    A first order theory T of power λ is called unidimensional if any twoλ+-saturated models of T of the same cardinality are isomorphic. We prove here that such theories are superstable, solving a problem of Shelah. The proof involves an existence theorem and a definability theorem for definable groups in stable theories, and an analysis of their relation to regular types.
    Download  
     
    Export citation  
     
    Bookmark   26 citations  
  • Generically stable regular types.Predrag Tanović - 2015 - Journal of Symbolic Logic 80 (1):308-321.
    Download  
     
    Export citation  
     
    Bookmark   2 citations  
  • Remarks on Structure Theorems for $\omega_{1}$ -Saturated Models.Tapani Hyttinen - 1995 - Notre Dame Journal of Formal Logic 36 (2):269-278.
    We give a characterization for those stable theories whose $\omega_{1}$-saturated models have a "Shelah-style" structure theorem. We use this characterization to prove that if a theory is countable, stable, and 1-based without dop or didip, then its $\omega_{1}$-saturated models have a structure theorem. Prior to us, this is proved in a paper of Hart, Pillay, and Starchenko . Some other remarks are also included.
    Download  
     
    Export citation  
     
    Bookmark   3 citations  
  • Unidimensional theories are superstable.Katsuya Eda - 1990 - Annals of Pure and Applied Logic 50 (2):117-137.
    A first order theory T of power λ is called unidimensional if any twoλ+-saturated models of T of the same cardinality are isomorphic. We prove here that such theories are superstable, solving a problem of Shelah. The proof involves an existence theorem and a definability theorem for definable groups in stable theories, and an analysis of their relation to regular types.
    Download  
     
    Export citation  
     
    Bookmark   19 citations